MAUDE Adverse Event Report: COVIDIEN CLOTH TAPE 6 IN X 10 YD; TAPE AND BANDAGE, ADHESIVE

COVIDIEN CLOTH TAPE 6 IN X 10 YD; TAPE AND BANDAGE, ADHESIVE
Model Number 9416C
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample and additional information has been requested but to date has not been received.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported they have had multiple reports of 9416c tearing skin.

Brand Name
CLOTH TAPE 6 IN X 10 YD
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12211165
Report Number1282497-2021-10506
Device Sequence Number4542403
Product Code KGX
UDI-Device Identifier10884521084421
UDI-Public10884521084421
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9416C
Device Catalogue Number9416C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/22/2021
Patient Sequence Number1